# SDR USAA970249

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 807
- Part time: 39,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK AT STATION 807 AT STRINGER 20L ON SKIN.  INSTALLED DOUBLER WITH BLIND FASTENERS PER REPAIR DOCUMENT SRM 53-30-3 FIG 1.  (M)
